Alert archive / Michigan / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 39, NWS Detroit, MI

November 18, 20164 counties in Michigan

NWS Detroit, MI issued this severe thunderstorm warning at Nov 18, 2016, 7:45 PM EST for 4 counties in Michigan. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 18, 2016, 7:45 PM EST (00:45 UTC)
Expired
Nov 18, 2016, 8:34 PM EST
In force
49 min
Issued by
NWS Detroit, MI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Genesee County, MI, Lapeer County, MI, Oakland County, MI, Shiawassee County, MI

The radar

The Detroit radar (KDTX), 34 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 18, 8:00 PM ESTTSTM WND GST 654 E Durand, MIREPORT VIA TWITTER
Nov 18, 8:10 PM ESTTSTM WND DMGFlint, MINUMEROUS REPORTS OF TREES AND POWER LINES THROUGHOUT THE COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 0.8 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2016-11-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2016-11-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 263 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1334 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
263 m²/s²
0-3 km storm-relative helicity
283 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

262 
WUUS53 KDTX 190045
SVRDTX
MIC049-087-125-155-190145-
/O.NEW.KDTX.SV.W.0039.161119T0045Z-161119T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
745 PM EST FRI NOV 18 2016

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GENESEE COUNTY IN SOUTHEASTERN MICHIGAN...
  NORTHERN SHIAWASSEE COUNTY IN SOUTHEASTERN MICHIGAN...
  LAPEER COUNTY IN SOUTHEASTERN MICHIGAN...
  OAKLAND COUNTY IN SOUTHEASTERN MICHIGAN...

* UNTIL 845 PM EST

* AT 744 PM EST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM BYRON TO NEAR BRIGHTON TO NEAR ANN ARBOR...MOVING
  NORTHEAST AT 75 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  LINDEN AROUND 750 PM EST. 
  MILFORD AND LAKE FENTON AROUND 755 PM EST. 
  GRAND BLANC AROUND 800 PM EST. 
  DAVISON...BURTON...GOODRICH AND CLARKSTON AROUND 805 PM EST. 
  PONTIAC AND HADLEY AROUND 810 PM EST. 
  LAPEER AROUND 815 PM EST. 
  LUM AROUND 825 PM EST. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
CLIO...NEW LOTHROP...HOLLY...LAPEER...GRAND BLANC...OWOSSO...
MILFORD...FLUSHING...NORTH BRANCH AND FLINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4312 8409 4313 8393 4321 8391 4324 8312
      4289 8310 4243 8355 4243 8366 4278 8369
      4278 8392 4288 8393 4289 8429
TIME...MOT...LOC 0044Z 241DEG 60KT 4283 8393 4251 8375 4226 8383 

HAIL...<.75IN
WIND...60MPH
 
$$

MR
4 follow-up statements
108 
WWUS53 KDTX 190058
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
758 PM EST FRI NOV 18 2016

MIC049-087-125-155-190145-
/O.CON.KDTX.SV.W.0039.000000T0000Z-161119T0145Z/
GENESEE MI-SHIAWASSEE MI-LAPEER MI-OAKLAND MI-
758 PM EST FRI NOV 18 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EST
FOR GENESEE...NORTHEASTERN SHIAWASSEE...LAPEER AND OAKLAND
COUNTIES...

AT 757 PM EST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BEECHER TO NEAR HOLLY TO NEAR SOUTH LYON...MOVING
NORTHEAST AT 70 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  HADLEY AND OTISVILLE AROUND 805 PM EST. 
  PONTIAC...METAMORA...OTTER LAKE AND CLARKSTON AROUND 810 PM EST. 
  LAPEER AND OXFORD AROUND 815 PM EST. 
  LUM AROUND 820 PM EST. 
  DRYDEN AROUND 825 PM EST. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
CLIO...NEW LOTHROP...HOLLY...LAPEER...GRAND BLANC...MILFORD...
FLUSHING...NORTH BRANCH...FLINT AND COLUMBIAVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4312 8409 4313 8393 4321 8391 4324 8312
      4289 8310 4243 8355 4243 8366 4278 8369
      4287 8382 4288 8393
TIME...MOT...LOC 0057Z 220DEG 73KT 4309 8374 4279 8354 4251 8360 

HAIL...<.75IN
WIND...60MPH
 
$$

MR
040 
WWUS53 KDTX 190112
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
812 PM EST FRI NOV 18 2016

MIC155-190121-
/O.CAN.KDTX.SV.W.0039.000000T0000Z-161119T0145Z/
SHIAWASSEE MI-
812 PM EST FRI NOV 18 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHIAWASSEE COUNTY
IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

LAT...LON 4314 8380 4320 8391 4323 8312 4289 8310
      4272 8326 4263 8336 4295 8346
TIME...MOT...LOC 0111Z 225DEG 68KT 4322 8353 4296 8328 4268 8334 

$$

MIC049-087-125-190145-
/O.CON.KDTX.SV.W.0039.000000T0000Z-161119T0145Z/
GENESEE MI-LAPEER MI-OAKLAND MI-
812 PM EST FRI NOV 18 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EST
FOR NORTHERN GENESEE...LAPEER AND NORTHEASTERN OAKLAND COUNTIES...

AT 811 PM EST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR OTTER LAKE TO METAMORA TO NEAR PONTIAC...MOVING
NORTHEAST AT 75 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  LAPEER AND OTTER LAKE AROUND 815 PM EST. 
  OXFORD AND LUM AROUND 820 PM EST. 
  DRYDEN AROUND 830 PM EST. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
COLUMBIAVILLE...OXFORD...CLIO...LAPEER...DAVISON...OTISVILLE...
METAMORA...DRYDEN...MOUNT MORRIS AND BEECHER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4314 8380 4320 8391 4323 8312 4289 8310
      4272 8326 4263 8336 4295 8346
TIME...MOT...LOC 0111Z 225DEG 68KT 4322 8353 4296 8328 4268 8334 

HAIL...<.75IN
WIND...60MPH
 
$$

MR
243 
WWUS53 KDTX 190122
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
822 PM EST FRI NOV 18 2016

MIC049-125-190131-
/O.CAN.KDTX.SV.W.0039.000000T0000Z-161119T0145Z/
GENESEE MI-OAKLAND MI-
822 PM EST FRI NOV 18 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN GENESEE AND
NORTHEASTERN OAKLAND COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

LAT...LON 4289 8320 4298 8326 4315 8333 4322 8334
      4323 8312 4289 8310
TIME...MOT...LOC 0121Z 270DEG 56KT 4330 8334 4303 8312 4276 8315 

$$

MIC087-190145-
/O.CON.KDTX.SV.W.0039.000000T0000Z-161119T0145Z/
LAPEER MI-
822 PM EST FRI NOV 18 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EST
FOR CENTRAL LAPEER COUNTY...

AT 821 PM EST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MAYVILLE TO NEAR IMLAY CITY TO NEAR ROCHESTER...
MOVING EAST AT 65 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  NORTH BRANCH AROUND 830 PM EST. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
DRYDEN...LUM...KINGS MILL...THORNVILLE...ATTICA AND NORTH BRANCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4289 8320 4298 8326 4315 8333 4322 8334
      4323 8312 4289 8310
TIME...MOT...LOC 0121Z 270DEG 56KT 4330 8334 4303 8312 4276 8315 

HAIL...<.75IN
WIND...60MPH
 
$$

MR
971 
WWUS53 KDTX 190134
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
834 PM EST FRI NOV 18 2016

MIC087-190144-
/O.CAN.KDTX.SV.W.0039.000000T0000Z-161119T0145Z/
LAPEER MI-
834 PM EST FRI NOV 18 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LAPEER COUNTY IS
CANCELLED...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE WARNING HAS BEEN CANCELLED.

LAT...LON 4289 8320 4298 8326 4315 8333 4322 8334
      4323 8312 4289 8310
TIME...MOT...LOC 0132Z 241DEG 60KT 4337 8310 4310 8289 4283 8292 

$$

MR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 18, 6:26 PM EST, 1 hour 19 minutes earlier.

Area forecast discussion, Nov 18, 6:26 PM EST, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
626 PM EST Fri Nov 18 2016

.AVIATION...

Strong cold front on track to sweep across SE Michigan early
tonight.  Solid corridor of pre-frontal convection immediately
upstream still governs attention for the prospects of seeing a brief
pop of stronger gusts in advance of the actual front this evening.
Will continue to monitor trends, as model guidance holds steadfast
in allowing this line to quickly diminish with time as it enters the
region.  Outside of this, looking for a period of rain with falling
cigs to accompany the frontal passage 03-07z.  Wind shift to
southwest with renewed gustiness /mainly 20 to 25 kts/ anticipated
during the early morning as cold air surges in.  Cold cyclonic flow
takes hold on Saturday, resulting in a high shower coverage and
strengthening westerly flow.  Higher intensity showers likely
resulting in intermittent transitions from rain to snow showers
during the daylight period, with a greater potential for prevailing
light snow showers beyond 21z.  Westerly wind gust potential
maximized late Saturday into Saturday night, where gusts into the 30
knot reach will be common.

For DTW...Closely monitoring trends on incoming convective line just
upstream.  Near term model guidance still suggesting this line with
weaken considerably over the next 1-2 hours, with the greater pre-
frontal wind potential holding west and north.  Ceilings will fall
below 5000 ft with this moisture, with an accompanying disruption in
visibility should heavier showers move directly overhead.  Frontal
passage timed 06-07z, wind shift from south to southwest with an
increase in gustiness again during this time.

//DTW Threshold Probabilities...

* High in ceiling below 5000 ft through Saturday.

&&

.PREV DISCUSSION...
Issued at 305 PM EST Fri Nov 18 2016

DISCUSSION...

Record high temperatures attained as the CWA remained firmly
entrenched in a well-mixed and sunny warm sector for the balance of
the day. Visible satellite and radar mosaic indicates a solid line
of lower clouds and disorganized showers organized a cold front and
co-located low-level jet presently positioned along a line from
roughly Little Rock to Saint Louis to Chicago. The low will continue
to lift north with the better dynamic forcing, but the cold front
will plow through the area from west to east between 03-07z this
evening. Lack of dynamic support notwithstanding, the front is still
a significant feature from a mass adjustment/momentum perspective.
Temperatures well into the 60s ahead of the front will fall into the
30s in most areas by sunrise Saturday and will be accompanied by
gusty winds around 25 knots. Fropa itself is likely to contain a pop
of winds to 30 knots given strong mechanical and thermal mixing
evidenced by model cross sections through the nose of the front.

Cyclone will be occluded by Saturday morning as the upper low
settles over the northern Great Lakes. Cold conveyor is progged to
aggressively wrap around the cyclone at this time, creating a sharp
surface trough and density gradient through the lower atmosphere as
the surface low sits over Lake Superior. Would not be surprised to
see some additional deepening at the triple point given the robust
diabatic lake response. The suite of high res guidance, and even the
NAM12 and GFS, all indicate a sharp kink in the isobars as 272-276K
isentropic descent ramps up considerably and the surface low takes
on a more mesoscale appearance. Most wind effects will be over Lake
Huron, but a wind advisory for the exposed shores of Huron County
may still be needed as a result.

Well-mixed cold airmass will sweep across Lower MI as this feature
pivots south and east. 0-1km theta-e lapse rates falling to -10C/km
will ignite the lake response reinforcing any existing stratus and
sending waves of lake effect rain and snow showers across SE
Michigan. Thermodynamic profile will be such that ptype will be rate-
dependent, so expect a mix of rain and snow for most areas for most
of the day. WNW flow will favor banding stretching into Lenawee and
perhaps Washtenaw County by late in the afternoon when ptype is
likely to have transitioned to all snow. As a result, added accums
up to an inch there, but suspect this will mainly be on grassy and
elevated areas. In addition, raised pops across the board as NAM12
soundings indicate deep saturation through the boundary layer and a
descending crystal growth zone likely to support widespread
afternoon/evening flurries if nothing else. High moisture quality
will tend to limit mixing efficiency, so winds over most land areas
have been reduced to around 28-30kts during Saturday afternoon.

Strong gradient and persistence of lake clouds will ensure temps
remain elevated around 30 degrees on Saturday night. CWA will be in
the grips of the thermal trough characterized by -13C H85 temps on
Sunday. Strong cyclonic gradient and lake enhancement will likely
lead to some persistence of scattered snow showers or flurries.
Forecast highs in the mid to upper 30s are on the lower end of
normal for the time of year, though it is worth mentioning that
sufficient cloud cover may cap mixing leading to highs that may only
struggle out of the 20s on Sunday aftn.

High pressure will build over the Great Lakes region on Monday
yielding a gradual reduction in winds through Tuesday. Temperatures
will remain below normal to start the week with highs staying in the
30s on Monday and near 40 on Tuesday. Low pressure in the Central
Plains on Tuesday will then track towards the Great Lakes region
midweek. While the ECMWF shows a slightly weaker, slower low
pressure than the GFS, both solutions are indicating the low will
track across Michigan on Wednesday with 850 mb temperatures
remaining above freezing over Southeast Michigan. Thus expect this
system to remain a mostly wet event. As the low occludes and moves
over Ontario, lingering clouds and showers will remain in place on
Thursday over Michigan.

MARINE...

Marginal southwest gales over central Lake Huron and Saginaw Bay
will give way to dangerous conditions Saturday afternoon into
Sunday. A strong arctic cold front will turn winds to the northwest
and will bring with it the potential for a brief hit of storm force
wind gusts followed by 36 hours of strong northwest gales. Gusts to
storms may also be possible during this time. An upgrade to a storm
warning over central Lake Huron is possible during the next 24
hours. Maximum wave heights over the open waters of southern Lake
Huron will easily exceed 20 feet Saturday night through all of
Sunday. Lakes Erie and Saint Clair will see a prolonged period of
marginal gales or near gales throughout this time.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
Lake Huron...Gale Warning from 1 AM Saturday to 4 AM EST Monday FOR LHZ362-363-
     421-422-441-462.

     Gale Warning from 7 AM Saturday to 11 PM EST Sunday FOR LHZ361.

     Gale Warning from 7 AM Saturday to 4 AM EST Monday FOR LHZ442-443-
     463-464.

Lake St Clair...Gale Warning from 7 AM Saturday to 11 PM EST Sunday FOR LCZ460.

Michigan waters of Lake Erie...Gale Warning from 7 AM Saturday to 11 PM EST Sunday FOR LEZ444.

&&

AVIATION.....MR
DISCUSSION...JVC/JD
MARINE.......DRC

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, Nov 18, 1:36 PM EST, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
136 PM EST FRI NOV 18 2016

MIZ047-048-053-055-060>063-068>070-076-083-191845-
MIDLAND-BAY-SAGINAW-SANILAC-SHIAWASSEE-GENESEE-LAPEER-ST. CLAIR-
LIVINGSTON-OAKLAND-MACOMB-WAYNE-MONROE-
136 PM EST FRI NOV 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-191845-
LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
136 PM EST FRI NOV 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON AND LAKE ST CLAIR.

.DAY ONE...THIS AFTERNOON AND TONIGHT

GALE WARNINGS ARE IN EFFECT. SEE THE FORECAST FOR DETAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

GALE WARNINGS ARE IN EFFECT. A STORM WARNING MAY BE NEEDED. SEE
THE FORECAST FOR DETAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

MIZ049-054-191845-
HURON-TUSCOLA-
136 PM EST FRI NOV 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WINDS MAY GUST IN EXCESS OF 40 MPH SATURDAY AFTERNOON AND EARLY
SATURDAY NIGHT...ESPECIALLY ALONG THE SHORELINE. A WIND ADVISORY
MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

MIZ075-082-191845-
WASHTENAW-LENAWEE-
136 PM EST FRI NOV 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

UP TO ONE INCH OF SNOW IS POSSIBLE ON GRASSY AREAS ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW,WEATHER.GOV/DETROIT.

JVC

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 18, 7:24 PM ESTSevere Thunderstorm WarningDTXLenawee, Livingston, Shiawassee, Washtenaw35 min
Nov 18, 8:10 PM ESTSevere Thunderstorm WarningDTXHuron, Lapeer, Saint Clair, Sanilac, Tuscola65 min
Nov 18, 8:15 PM ESTSpecial Marine WarningDTX90 min
Nov 18, 8:20 PM ESTSpecial Weather StatementDTXMacomb, Saint Clair, Wayne55 min
Nov 19, 4:05 AM ESTWind AdvisoryDTXHuron, Tuscola32 hr

Nearby

Severe Thunderstorm Warnings in Michigan, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.